I just labs back with the same stuff on them.
Neutrophils are white blood cells. They can indicate infection or some some cases inflamation. So, neutrophils can increase with a strep infection.
I don't thing strep would cause your tongue to burn though. If you have been on strong antibiotics, especially if it has been a long course, you could have a thrush infection starting. I would recommend that you gargle with a warm salt water solution to kill the thrush yeast.
you are wrong..
Strep throat is an infection caused by group A streptococcus bacteria and is the most common bacterial infection of the throat, according to MedlinePlus. The infection is contagious and can be spread from direct contact with saliva or nasal secretions of an infected individual. The most common symptom of strep throat includes a sore, burning throat that may be red in color and covered with white patches. Other symptoms of strep throat include fever, headache, stomachache, nausea, chills, discomfort, loss of appetite, swollen lymph nodes and difficulty swallowing. Because strep throat is a bacterial infection, antibiotics are successful in treating it. MedlinePlus notes that antibiotics are usually taken for 10 days and that the entire round of antibiotics must be taken even if symptoms go away.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.